UNIGE document Scientific Article
previous document  unige:96791  next document
add to browser collection
Title

Corrections d’axes et allongements des membres inférieurs en orthopédie pédiatrique

Authors
Grumetz, Catherine
Desvachez, Odile
Pusateri, Sophie
Samara, Elefthria
Published in Revue médicale de la Suisse romande. 2017, vol. 550, no. 13, p. 427-432
Full text
Article (Published version) (4.2 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group Groupe Lascombes Pierre (orthopédie pédiatrique) (917)
Citation
(ISO format)
CERONI, Dimitri et al. Corrections d’axes et allongements des membres inférieurs en orthopédie pédiatrique. In: Revue médicale de la Suisse romande, 2017, vol. 550, n° 13, p. 427-432. https://archive-ouverte.unige.ch/unige:96791

15 hits

0 download

Update

Deposited on : 2017-09-15

Export document
Format :
Citation style :